# SDR CA150127001

- Difficulty date: January 25, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR031T
- Condition: Damaged
- Location: Nr 2 Wheel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 TIRE TREAD SEPARATION RESULTING IN DAMAGE TO THE AFT LOWER PANEL OF THE LEFT NACELLE, AFT INBOARD MLG DOOR AND EXHAUST SHROUD.
